I am so sorry to hear your story. Wow, 10 years of this? I couldn't imagine that. And you still don't have a period after 10 years?? How old are you, if you don't mind me asking?
I know, Dianette is an awful awful drug and I wish I never took it, but too late now. I wish I could go back in time and change everything that happeend, but I can't. Its too bad many women have to suffer like that.
From what I hear, in the US it is banned, but one could still order it on line. So many women still use it.
How come you didn't have a period for 10 years? Did you ever get your hormones checked? Do you maybe have PCOS?? I can't believe that you have had hair loss for 10 years, wow, that sounds really scary.
As for me, it is 9 months of hair loss already. I have to say that it is not like at first. The first two three months, I lost a ton of hair, maybe half.. but now it has tapered down and I still lose some when I wash my hair, but not like before. For some, what i am losing now would be considerd normal, but for me, I know that it is not. I am also losing eye lashes . I lost half my eye lashes and they still seem to fall half. This is all because I took this evil pill for 6 months. My hair was so beautiful before and I was so healthy. I can't believe that this happeend to me.
I am hoping that thi swill get better. My hair is very thin right now and I hate the way I look, but I try to remain positive that my hair will grow back. I can't describe to you the pain and suffereing I had the past 9 months. I never want to re live through this again. It destroyed me. I know of so many women who suffer from this pill. So many had hair loss.
Did you ever use products on your hair to make it grow? do your sister and neice still experience hair loss? They might have PCOs as they have facial hair and body hair. And usually PCOS would cause further hair loss.
Hope to hear a reply,
I am so so rry to hear your story,